Alert archive / Virginia / Wind Advisories in 2015

Wind Advisory 3, NWS Baltimore/Washington

January 29, 201514 counties in Maryland; 29 counties in Virginia; 8 counties in West Virginia

NWS Baltimore/Washington issued this wind advisory at Jan 29, 2015, 9:44 PM EST for 14 counties in Maryland; 29 counties in Virginia; 8 counties in West Virginia. It took effect at Jan 30, 2015, 10:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2015, 9:44 PM EST (02:44 UTC)
In effect from
Jan 30, 2015, 10:00 AM EST
Expired
Jan 31, 2015, 12:00 AM EST
In force
14 hr
Issued by
NWS Baltimore/Washington
All 51 counties

Allegany County, MD, Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Carroll County, MD, Charles County, MD, City of Baltimore, MD, Frederick County, MD, Harford County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD, Saint Mary's County, MD, Washington County, MD, Albemarle County, VA, Amherst County, VA, Arlington County, VA, Augusta County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, City of Winchester, VA, Clarke County, VA, Culpeper County, VA, Fairfax County, VA, Fauquier County, VA, Frederick County, VA, Greene County, VA, Highland County, VA, King George County, VA, Loudoun County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Shenandoah County, VA, Stafford County, VA, Warren County, VA, Berkeley County, WV, Grant County, WV, Hampshire County, WV, Hardy County, WV, Jefferson County, WV, Mineral County, WV, Morgan County, WV, Pendleton County, WV

The radar

The Sterling radar (KLWX), 45 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 443 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1629 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
443 m²/s²
0-3 km storm-relative helicity
503 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WWUS71 KLWX 300244
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
944 PM EST THU JAN 29 2015

MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506-
301045-
/O.NEW.KLWX.WI.Y.0003.150130T1500Z-150131T0500Z/
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG...
CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
944 PM EST THU JAN 29 2015

...WIND ADVISORY IN EFFECT FROM 10 AM FRIDAY TO MIDNIGHT EST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO
MIDNIGHT EST FRIDAY NIGHT.

* TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-301045-
/O.NEW.KLWX.WI.Y.0003.150130T1700Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
944 PM EST THU JAN 29 2015

...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO MIDNIGHT EST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT EST FRIDAY NIGHT.

* TIMING...FRIDAY AFTERNOON AND EVENING. 

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
5 follow-up statements
250 
WWUS71 KLWX 300850
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
350 AM EST FRI JAN 30 2015

MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506-
301700-
/O.CON.KLWX.WI.Y.0003.150130T1500Z-150131T0500Z/
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG...
CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
350 AM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* TIMING...LATE THIS MORNING THROUGH THIS EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-301700-
/O.CON.KLWX.WI.Y.0003.150130T1700Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
350 AM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
EST TONIGHT...

* TIMING...THIS AFTERNOON AND EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
269 
WWUS71 KLWX 301556
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1056 AM EST FRI JAN 30 2015

MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506-
310000-
/O.CON.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG...
CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
1056 AM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* TIMING...LATE THIS MORNING THROUGH THIS EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-310000-
/O.CON.KLWX.WI.Y.0003.150130T1700Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
1056 AM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* TIMING...THIS AFTERNOON AND EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
897 
WWUS71 KLWX 302326
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EST FRI JAN 30 2015

MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506-
310500-
/O.CON.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG...
CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
626 PM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* TIMING...EARLY TO MID EVENING. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-310500-
/O.CON.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
626 PM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* TIMING...THROUGH THIS EVENING. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
487 
WWUS71 KLWX 310105
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
805 PM EST FRI JAN 30 2015

MDZ003-501-502-VAZ025>031-503-504-507-508-WVZ050>053-055-501>506-
310215-
/O.CAN.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
WASHINGTON-EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
WESTERN HIGHLAND-EASTERN HIGHLAND-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
INCLUDING THE CITIES OF...HAGERSTOWN...FROSTBURG...CUMBERLAND...
STAUNTON...WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL...
HIGHTOWN...MONTEREY...BIG MEADOWS...WINTERGREEN...MARTINSBURG...
CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...
ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN
805 PM EST FRI JAN 30 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY.

WIND GUSTS HAVE DIMINISHED SOME EARLY THIS EVENING. EXPECT
NORTHWEST WINDS OF 10 TO 20 MPH TO OCCASIONALLY GUST TO AROUND 30
MPH THROUGH THE REST OF THE EVENING.

$$

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-310500-
/O.CON.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
805 PM EST FRI JAN 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* TIMING...THROUGH THIS EVENING.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE
EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
643 
WWUS71 KLWX 310453
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1153 PM EST FRI JAN 30 2015

DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ040-051>055-057-
501-502-505-506-310600-
/O.EXP.KLWX.WI.Y.0003.000000T0000Z-150131T0500Z/
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-RAPPAHANNOCK-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON...PURCELLVILLE...
LEESBURG...ASHBURN
1153 PM EST FRI JAN 30 2015

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

THE CONDITIONS THAT WARRANTED THE ISSUANCE OF THE ADVISORY ARE
SLOWLY SUBSIDING. WHILE GUSTY CONDITIONS WILL CONTINUE THROUGH THE
NIGHT...WINDS ARE EXPECTED TO REMAIN LESS THAN THE ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Jan 29, 7:12 PM EST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 29, 7:12 PM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
712 PM EST THU JAN 29 2015

.SYNOPSIS...
A COLD FRONT WILL SWING THROUGH THE REGION TONIGHT. HIGH PRESSURE
BUILDING INTO THE REGION WILL BRING WINDY AND COLD CONDITIONS
FRIDAY AND FRIDAY NIGHT. THE HIGH WILL BUILD OVER THE AREA
SATURDAY...BUT LOW PRESSURE MAY IMPACT THE AREA LATER SUNDAY INTO
MONDAY. COLD HIGH PRESSURE WILL RETURN FOR THE MIDDLE PORTION OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
EXTENDED WINTER WEATHER ADVISORY FOR PORTIONS OF WESTERN
MD...EASTERN WV PANHANDLE AND FAR NORTHERN SHENANDOAH VALLEY OF
VIRGINIA FOR A COUPLE HOURS AS THERE IS STILL SOME LINGERING PRECIP
TO MOVE THROUGH AND THERE STILL MAY BE SOME FREEZING RAIN OR
FREEZING DRIZZLE ASSOCIATED WITH IT BEFORE P-TYPE WOULD LIKELY
CHANGE TO JUST SNOW OVERNIGHT.

HAVE KEPT THE ADVISORY IN EFFECT FURTHER DOWNSTREAM FOR NOW AS
WELL. MAIN BAND HAS MOVED EAST...BUT CAN/T RULE OUT PATCHY
FREEZING DRIZZLE OR FLURRIES LEFTOVER ESPECIALLY NEAR THE MASON
DIXON LINE.

EVEN THOSE AREAS WHERE PRECIP IS DONE...TEMPS ALREADY BELOW
FREEZING OR DROPPING BELOW FREEZING OVERNIGHT WILL RESULT IN SOME
SLICK SPOTS OVERNIGHT INTO EARLY FRIDAY MORNING.

PREV...

A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW IS EXPECTED FOR MUCH
OF THE OUTLOOK AREA THIS AFTERNOON AND EARLY EVENING AND THEREFORE A
A WINTER WEATHER ADVISORY IS IN EFFECT.

HIGH PRESSURE CONTINUES TO MOVE OFF THE CAROLINA COAST THIS
AFTERNOON AND SOUTHERLY FLOW HAS INCREASED ACROSS THE REGION. A COLD
FRONT IS DRAPED FROM LAKE ERIE TO OH/IN TO KY. AHEAD OF THE COLD
FRONT AND IN RESPONSE TO A SHORTWAVE TROUGH AND WAA...PRECIPITATION
WILL CONTINUE TO MOVE ACROSS THE APPALACHIAN MTNS AND HIGHLANDS THIS
AFTERNOON. A NOSE OF +3 WARM AIR WILL CONTINUE TO MOVE INTO THE REGION AT
850MB. SOUTHERLY FLOW AT THE SFC HAS ALLOWED TEMPS TO CLIMB BUT COLD
SURFACES FROM RECENT COLD TEMPS AND SNOWPACK HAS SLOWED THEM FROM
CLIMBING MUCH. MANY OBS ARE AOB FREEZING AROUND WASHINGTON DC AND
BALTIMORE AND NORTH AND WEST ARE SUCH THAT. SOUTHERLY FLOW AT THE
SFC HAS MAINLY ALLOWED TEMPS IN VALLEYS IN CENTRAL
FOOTHILLS...PIEDMONT AND SOUTHERN MD TO RISE TO THE MID TO UPPER
30S. THIS TREND WILL CONTINUE AS BOUNDARY LAYER WINDS ARE EXPECTED
TO INCREASE TO 10-15KTS. THIS IS A BORDERLINE EVENT SINCE MANY ROAD
TEMPS ARE ABOVE FREEZING BUT MESONET OBS ARE NOT. EVEN THOUGH ASOS
AND AWOS SITES ARE WELL ABOVE FREEZING...MANY OBS BETWEEN THOSE
SITES ARE NOT. THEREFORE...PRECIPITATION MOVING EASTWARD MAY MELT
AND FREEZE ON CONTACT ESPECIALLY ON UNTREATED SURFACES. FURTHER
NORTH NEAR THE MD/PA BORDER...COLDER TEMPS ALOFT MAY LEAD TO MORE
SLEET AND SNOW THAN FZRA BUT ALL FROZEN PTYPES ARE POSSIBLE TODAY.
THEREFORE A WINTER WEATHER ADVISORY WAS ISSUED FOR THIS AFTERNOON
AND EVENING.

THE HRRR HAS BEEN FOLLOWING THE PRECIPITATION RATHER WELL THIS
MORNING. ANTICIPATE PRECIPITATION TO BE EAST OF THE WESTERN SHORE OF
THE CHESAPEAKE BAY BY 8PM. TEMPS SOUTH OF WASHINGTON DC ARE EXPECTED
TO BE ABOVE FREEZING AND THEREFORE RAIN AND SLEET ARE THE MAIN
PRECIP TYPES IN THIS REGION. THE FRONT WILL FOLLOW BEHIND AND MOVE ACROSS
THE MID-ATLANTIC TONIGHT REACHING THE CHESAPEAKE BAY BY LATE
TONIGHT. NW WINDS WILL MOVE IN BEHIND THE FRONT AND UPSLOPE SNOW
SHOWERS ARE EXPECTED ACROSS THE WESTERN SLOPES OF THE ALLEGHENY
FRONT. SNOW ACCUMULATION IS EXPECTED AS LAPSE RATES STEEPEN IN THE
SNOW GROWTH ZONE. A WINTER WEATHER ADVISORY CONTINUES FOR THE
WESTERN SLOPES FOR ACCUMULATING SNOW INTO FRIDAY. ACCUMULATION OF
4-8 INCHES ARE POSSIBLE IN THESE LOCATIONS.

VORTICITY ADVECTION WILL BE ROTATING AROUND THE MAIN TROUGH
TONIGHT AND TOMORROW. DRY WESTERLY WIND EAST OF THE ALLGHENY FRONT
SHOULD LIMIT PRECIP FROM REACHING THE GROUND. FCST MIN TEMPS WILL
REACH THE 20S IN THE MTNS AND LOW TO MID 30S FROM WASHINGTON DC AND
SOUTH AND EAST ALONG I-95.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
HIGH PRES BLDG INTO THE MID ATLC WL LEAD TO A STRNG PRES GRAD
ACROSS THE AREA. THIS IN TURN WL LEAD TO A WINDY DAY. BUFKIT
X-SXNS ARE SHOWING INXS OF 40 KT A FEW THOUSAND FT OFF THE GRND.
THIS WL HV THE PTNL TO BE BROUGHT TO THE SFC. WE ARE ADVSRTSG THE
PSBLTY OF A WIND ADVSRY - MOST LKLY AREAS WL BE ABV 1500 FT AND
ACROSS THE NRN 1/2 OF THE FCST AREA.

HIGHS IN THE LM30S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
HIGH PRES BLDG OVR THE RNG FRI NGT WL LEAD TO CHILLY TEMPS. LOWS
IN THE TEENS ACROSS MUCH OF THE AREA. WINDS WL BE DIMINISHING
OVRNGT...BUT W/ COLD TEMPS WINDS CHILLS XPCTD TO BE IN THE SINGLE
DIGITS E OF THE MTNS. PRSNTLY SEEING VALUES AS LOW AS -14 IN THE
HIGHLANDS. IF THIS TREND CONTS A WIND CHILL ADVSRY WL BE NEEDED
FOR OUR FAR WRN AREA.

SAT LOOKS TO BE M SUNNY BUT COLD W/ HIGHS RANGING FM THE U20S TO
THE MU30S OVR MOST OF THE AREA.

SAT NGT WL BE COLD...BUT A LTL WARMER THAN FRI NGT. NO WINDS SO
WIND CHILL WL NOT BE A CONCERN.

WHAT HAD BEEN A SPLIT IN THE MODELS BETWEEN A LOW TRACK TO OUR NORTH
AND ANOTHER TRACK TO OUR SOUTH SEEMS TO BE CONSOLIDATING AROUND THE
SOUTHERN TRACK NOW...TAKING IT EAST THRU S VA OR NC. THAT SUPPORTS
SNOW FOR MUCH IF NOT ALL OF OUR REGION. WOULD BE PASSING THRU AT A
GOOD CLIP BUT ACCUMULATING SNOW CERTAINLY A POSSIBILITY FOR SUN
AFTERNOON INTO MONDAY MORNING.

HIGH PRESSURE WILL FOLLOW FOR TUE. NEXT COLD FRONT POISED FOR
WEDNESDAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A WINTRY MIX IS EXPECTED THIS AFTERNOON AND EVENING FOR THE
TERMINALS. PRECIP WILL MOVE QUICK AND FROM WEST TO EAST THROUGH THE
REGION TODAY ENDING ACROSS BWI-MTN-DCA BY 8PM. MVFR CONDITIONS
POSSIBLE AT MRB-IAD-DCA-MTN-BWI AS COLDER AIR FURTHER NORTH GIVES A
GREATER POTENTIAL FOR SNPL. FURTHER SOUTH..CHO SHOULD STAY RAPL. S
WINDS 10-15KTS WILL CONTINUE TODAY AND TONIGHT AHEAD OF A COLD
FRONT. A STRONG FROPA IS EXPECTED TONIGHT WITH NW WINDS 20-25KTS G
35-40 EXPECTED LATE TONIGHT AND FRIDAY ACROSS THE TERMINALS.

WINDY CONDS FRI AND FRI NGT AS HIGH PRES BLDS INTO THE AREA. NO
PROBS XPCTD AVIATION-WISE SAT OR SAT NGT.

SNOW AND IFR CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY
MORNING AS LOW PRESSURE SLIDES BY TO OUR SOUTH. VFR FOR TUESDAY.

&&

.MARINE...
A WINTRY MIX WILL MOVE ACROSS THE WATERS THIS EVENING. A MIX OF SNOW
SLEET AND RAIN ARE POSSIBLE BUT SHOULD END BY LATE TONIGHT.
SOUTHERLY WINDS WILL CONTINUE ON THE WATERS THROUGH TONIGHT BEFORE A
STRONG FROPA MOVES ACROSS THE WATERS BY FRIDAY MORNING. NW WINDS
20-25KT GUST AROUND 45KTS POSSIBLE. SCA ARE IN EFFECT AND WILL
TRANSITION TO A GALE WARNING FRIDAY.

A GALE WRNG IS IN EFFECT FM FRI MRNG THRU THE ERLY HRS OF SAT
MRNG..AND THEN AN SCA WL LKLY GO INTO EFFECT AFTRWARDS FOR THE
RMNDR OF THE NGT. WINDS WL BE DIMINISHING FOR SAT AND SAT NGT.

GUSTY WINDS AND A SMALL CRAFT ADVISORY ARE POSSIBLE ON MONDAY INTO
MONDAY NIGHT AS LOW PRESSURE INTENSIFIES OFFSHORE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR DCZ001.
MD...WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR
     MDZ003>006-011-013-014-502>508.
     WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR MDZ501.
VA...WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ028-
     031-052>054-501-505-506.
     WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR VAZ503.
WV...WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR
     WVZ050>053-504.
     WINTER WEATHER ADVISORY UNTIL NOON EST FRIDAY FOR WVZ501-503-
     505.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ530>534-
     537>543.
     GALE WARNING FROM 6 AM FRIDAY TO 1 AM EST SATURDAY FOR
     ANZ530>543.

&&

BPP/HAS/WOODY!/CAS
Hazardous weather outlook, Jan 29, 9:01 PM EST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
901 PM EST THU JAN 29 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-301000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
901 PM EST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WARNING IS IN EFFECT FOR THE WATERS FRIDAY AND FRIDAY NIGHT.

WIND ADVISORIES MAY BE NEEDED FRIDAY INTO FRIDAY NIGHT.
ADDITIONALLY...WIND CHILL VALUES BELOW ZERO ARE POSSIBLE FRIDAY
NIGHT AND EARLY SATURDAY MORNING ACROSS THE NORTHERN BALTIMORE
METRO AREA.

ACCUMULATING SNOW IS LIKELY SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-301000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
901 PM EST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR PORTIONS OF
NORTHERN MARYLAND AND THE EASTERN WEST VIRGINIA PANHANDLE UNTIL 1
AM. PLEASE REFER TO WINTER WEATHER MESSAGE WBCWSWLWX FOR FURTHER
DETAILS.

A WINTER WEATHER ADVISORY ALSO REMAINS IN EFFECT TONIGHT FOR
LOCATIONS ALONG AND WEST OF THE ALLEGHENY FRONT FOR ACCUMULATING
SNOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY CONTINUES FOR LOCATIONS ALONG AND WEST
OF THE ALLEGHENY FRONT THROUGH FRIDAY MORNING. ADDITIONAL SNOW
SHOWERS ARE EXPECTED ACROSS THESE AREAS FRIDAY AFTERNOON.

WIND ADVISORIES MAY BE NEEDED FRIDAY INTO FRIDAY NIGHT.
WIND CHILL VALUES BELOW ZERO ARE EXPECTED FRIDAY NIGHT OVER
NORTHERN VIRGINIA...CENTRAL MARYLAND...AND EASTERN WEST VIRGINIA.

ACCUMULATING SNOW IS LIKELY SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Virginia, 2015Wind Advisories in Maryland, 2015Wind Advisories in West Virginia, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.